# SDR ERAA062925

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Diffuser
- Part number: 6851430
- Condition: Misoverhauled
- Location: Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REAR DIFFUSER SENT FOR OVERHAUL AND RETURNED TO ERA 1-21-99.  GROOVE ON RIBBED SIDE OF MOUNT EAR, AREA A.   ALLISON O/H MANUAL FIG. 6-16.
